MAUDE Adverse Event Report: MPRI SURESCAN; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MPRI SURESCAN; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 978B128
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id 97800 lot# serial# (b)(6); implanted: (b)(6) 2023; explanted: (b)(6) 2024; product type implantable neurostimulator medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from multiple sources (healthcare provider, clinical study) regarding a patient who was implanted with an implantable neurostimulator (ins) for urinary dysfunction/sacral nerve stim and gastrointestinal/ pelvic floor.It was reported that the patient experienced pain at the ins site.  sharp jolt like pain at times when they  moves feels jolt down left sciatic area.Will plan for generator revision in or.Will plan to obtain pelvic xrays to investigate evidence of lead migration.It was later  reported that the lead   migration/dislodgement      reprogrammed specify action: left on program 1 at 1.2 pw 180.Custom programs created.  maging (x-ray, mri, ct scan, etc) specify results: pelvic xray showed some migration of the lead date of test: (b)(6)2024 | diagnostic type: patient reported specify results: pain at ipg site date of test: (b)(6)2024 | diagnostic type: examination specify results: physical examination by provider to assess where pain was coming from.Date of test: (b)(6) 2024  explanted/replaced component: entire system action date: 12-nov-2024.The even is ongoing.

Brand Name
SURESCAN
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21064022
Report Number2649622-2025-00114
Device Sequence Number19685517
Product Code EZW
UDI-Device Identifier00763000596910
UDI-Public00763000596910
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/24/2026
Device Model Number978B128
Device Catalogue Number978B128
Device Lot NumberVA31CSN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Initial Report FDA Received Date01/02/2025
Date Device Manufactured10/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale